CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Super toeplitz operators on line bundles

Robert Berman (Institutionen för matematiska vetenskaper)
Journal of Geometric Analysis (10506926). Vol. 16 (2006), 1, p. 1-22.
[Artikel, refereegranskad vetenskaplig]

Let Lk be a high power of a hermitian holomorphic line bundle over a complex manifold X. Given a differential form f on X, we define a super Toeplitz operator Tf acting on the space of harmonic (0, q)-forms with values in Lk, with symbol f. The asymptotic distribution of its eigenvalues, when k tends to infinity, is obtained in terms of the symbol of the operator and the curvature of the line bundle L, given certain conditions on the curvature. For example, already when q = 0, i.e., the case of holomorphic sections, this generalizes a result of Bautet de Monvel and Guillemin to semi-positive line bundles. The asympotics are obtained from the asymptotics of the Bergman kernels of the corresponding harmonic spaces, which have independent interest. Applications to sampling are also given.



Denna post skapades 2009-12-01.
CPL Pubid: 102544

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaperInstitutionen för matematiska vetenskaper (GU)

Ämnesområden

Matematik

Chalmers infrastruktur